# SDR WX0A2015042472550

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT DENT, DMI 15786.  RE-INSPECT REQUIRED AT NEXT C-CHECK IS NOW BEING TRACKED BY CONTROL 51000014.  THIS CLEARS MEL 05-05-10 DMI 15786.
